Journal article icon

Journal article

The Maslov index as a quadratic space

Abstract:

Kashiwara defined the Maslov index (associated to a collection of Lagrangian subspaces of a symplectic vector space over a field F) as a class in the Witt group W(F) of quadratic forms. We construct a canonical quadratic vector space in this class and show how to understand the basic properties of the Maslov index without passing to W(F) - that is, more or less, how to upgrade Kashiwara's equalities in W(F) to canonical isomorphisms between quadratic spaces. The quadratic space is defined usi...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.4310/MRL.2006.v13.n6.a13

Authors


Journal:
MATHEMATICAL RESEARCH LETTERS
Volume:
13
Issue:
5-6
Pages:
985-999
Publication date:
2006-01-01
DOI:
EISSN:
1945-001X
ISSN:
1073-2780
URN:
uuid:c369deb3-111c-4be2-af41-5a909d9f52e5
Source identifiers:
10125
Local pid:
pubs:10125
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP